# SDR CALA2019010600021

- Difficulty date: January 4, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER SURFACE OF DOOR SILL CORRODED AT MULTIPLE AREAS. EVALUATED AND DETERMINED NON-REPAIRABLE CONDITION IAW SRM 5 3-41-14. REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-42-11. PROTECTED AREAS/FASTENERS IAW 51-21-11.
